# SDR A6WA201543297

- Difficulty date: November 29, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 27,835 hours, 29,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3501215
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH JC 4DMI17389, REPAIR INTERCOSTAL AT FS 621 BH CAP 601R-53-61-5079, REPAIRED.
